# SDR SCNA20201117307

- Difficulty date: October 30, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Retainer
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 333AB FIXED RUB STRIP CLAMP CORRODED IN MULTIPLE SPOTS.  ORDERED AND RECEIVED NEW 186A3002-29 RETAINER AND 186A3004-3, -4 SEAL ASSEMBLYS FOR PANEL 333AB.  TRANSFERED ORIGINAL HOLE PATTERN TO NEW RETAINER (RUB STRIP CLAMP), PER SRM 51-40-05 AND 51-40-08.  INSTALLATION OF PANEL TO BE ACCOMPLISHED ON CARD ZONE 330-CLOSE.
